Advertisement

Ukrainian Mathematical Journal

, Volume 51, Issue 3, pp 329–342 | Cite as

On Chernikovp-groups

  • P. M. Gudivok
  • I. V. Shapochka
Article
  • 18 Downloads

Abstract

We investigate extensions of divisible Abelianp-groups with minimality condition by means of a finitep-groupH and establish the conditions under which the problem of describing all nonisomorphic extensions of this sort is wild. All the nonisomorphic Chernikovp-groups are described whose factor-group with respect to the maximum divisible Abelian subgroup is a cyclic group of orderp s ,s≤2.

Keywords

Finite Group Cyclic Group Irreducible Component Minimality Condition Cyclic Extension 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. N. Chernikov,Groups with Given Properties of the System of Subgroups [in Russian], Nauka, Moscow (1980).Google Scholar
  2. 2.
    A. G. Kurosh,Group Theory [in Russian], Nauka, Moscow (1967).Google Scholar
  3. 3.
    D. J. S. Robinson,Finiteness Conditions and Generalized Soluble Groups, Springer, Berlin (1972).Google Scholar
  4. 4.
    O. Kegel and B. A. Wehrfritz,Locally Finite Groups, North Holland Publishing Company, Amsterdam (1973)zbMATHGoogle Scholar
  5. 5.
    B. Hartley, “A dual approach to Chernikov modules,”Math. Proc. Cambridge Phil. Soc., 215–239 (1977).Google Scholar
  6. 6.
    P. M. Gudivok and V. S. Drobotenko, “On cyclic extensions of divisible Abelian groups,”Dokl.Akad. Nauk USSR. Ser. A, No. 10, 1239–1242 (1966).MathSciNetGoogle Scholar
  7. 7.
    P. M. Gudivok, F. G. Vashchuk, and V. S. Drobotenko, “Chernikovp-groups and integerp-adic representations of finite groups,”Ukr. Mat. Zh. 44, No. 6, 742–753 (1992).MathSciNetGoogle Scholar
  8. 8.
    A. V. Roiter, “On representations of a fourth-order group by integer matrices,”Vestnik Leningr. Univ., No. 19, 65–74 (1960).MathSciNetGoogle Scholar
  9. 9.
    S. D. Berman and P. M. Gudivok, “On integer representations of finite groups,”Dokl. Akad. Nauk SSSR,145, No. 6, 1199–1201 (1962).MathSciNetGoogle Scholar
  10. 10.
    S. D. Berman and P. M. Gudivok, “Indecomposable representations of finite groups over the ring of integerp-adic numbers,”Izv. Akad. Nauk SSSR. Ser. Mat. 28, No. 4, 875–910 (1964).MathSciNetGoogle Scholar
  11. 11.
    A. Heller and I. Reiner, “Representations of cyclic groups in rings of integers,”Ann. Math.,76, 73–92 (1962);77, 318–328 (1963).CrossRefMathSciNetGoogle Scholar
  12. 12.
    P. M. Gudivok, “On representations of finite groups over a complete discretely normed ring,”Tr. Mat. Inst. Akad. Nauk SSSR. 148, 96–105 (1978).zbMATHMathSciNetGoogle Scholar
  13. 13.
    P. M. Gudivok and I. V. Shapochka, “On extensions of Abelianp-groups,”Dopov. Akad. Nauk Ukrainy, No. 2, 8–9 (1995).MathSciNetGoogle Scholar
  14. 14.
    M. Hall, Jr.,The Theory of Groups, Macmillan, New York (1959).zbMATHGoogle Scholar
  15. 15.
    S. Maclane,Homology, Springer, Berlin (1963).zbMATHGoogle Scholar
  16. 16.
    P. M. Gudivok,Integer Representations of Finite Groups [in Russian], Uzhgorod University, Uzhgorod (1978).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • P. M. Gudivok
  • I. V. Shapochka

There are no affiliations available

Personalised recommendations